# SDR IPXA2016022499833

- Difficulty date: February 23, 2016
- Submitted: February 24, 2016
- Operation: Air carrier
- Aircraft: N412UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23852
- Aircraft time: 29,439 hours, 20,385 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Goggles
- Part number: MXP21000
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SECOND OBSERVERS SMOKE GOGGLES LENS CRACKED.  R & R SECOND OBSERVERS SMOKE GOGGLES, EFF REF: 25-64-51-01.
